Please use this identifier to cite or link to this item:
Title: Multiple sampling and interpolation in the classical Fock space
Author: Borichev, Alexander
Hartmann, Andreas
Kellay, K.
Massaneda Clares, Francesc Xavier
Keywords: Funcions enteres
Funcions meromorfes
Espais de Hilbert
Operadors lineals
Entire functions
Meromorphic functions
Hilbert space
Linear operators
Issue Date: 24-Jun-2015
Publisher: St. Petersburg Department of V. A. Steklov Mathematical Institute, Russian Academy of Sciences
Abstract: We study multiple sampling, interpolation and uniqueness for the classical Fock space in the case of unbounded multiplicities
Note: Versió postprint del document publicat a:
It is part of: Zapiski Nauchnykh Seminarov POMI, 2015, vol. 434, p. 53-56
ISSN: 0132-6678
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
654935.pdf118.32 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.